Formules de localisation et formules de Paul Lévy
Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 37-58.
@incollection{AST_1988__157-158__37_0,
     author = {Bismut, Jean-Michel},
     title = {Formules de localisation et formules de {Paul} {L\'evy}},
     booktitle = {Colloque Paul L\'evy sur les processus stochastiques},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {157-158},
     year = {1988},
     zbl = {0677.58040},
     mrnumber = {976212},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_1988__157-158__37_0/}
}
TY  - CHAP
AU  - Bismut, Jean-Michel
TI  - Formules de localisation et formules de Paul Lévy
BT  - Colloque Paul Lévy sur les processus stochastiques
AU  - Collectif
T3  - Astérisque
PY  - 1988
DA  - 1988///
IS  - 157-158
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1988__157-158__37_0/
UR  - https://zbmath.org/?q=an%3A0677.58040
UR  - https://www.ams.org/mathscinet-getitem?mr=976212
LA  - fr
ID  - AST_1988__157-158__37_0
ER  - 
%0 Book Section
%A Bismut, Jean-Michel
%T Formules de localisation et formules de Paul Lévy
%B Colloque Paul Lévy sur les processus stochastiques
%A Collectif
%S Astérisque
%D 1988
%N 157-158
%I Société mathématique de France
%G fr
%F AST_1988__157-158__37_0
Bismut, Jean-Michel. Formules de localisation et formules de Paul Lévy, in Colloque Paul Lévy sur les processus stochastiques, Astérisque, no. 157-158 (1988), pp. 37-58. http://archive.numdam.org/item/AST_1988__157-158__37_0/

[ABP] Atiyah M. F., Bott R., Patodi V. K., On the heat equation and the Index Theorem, Invent. Math. 19 (1973), 279-330. | DOI | EuDML | MR | Zbl

[A] Atiyah M. F., Circular symmetry and stationary phase approximation, Colloque en l'honneur de L. Schwartz, Astérisque n° 131 (1985), 43-59. | Numdam | Zbl

[AS] Atiyah M. F., Singer I. M., The Index of elliptic operators, Ann. of Math. I, 87 (1968), 484-530 | DOI | Zbl

Atiyah M. F., Singer I. M., The Index of elliptic operators, Ann. of Math. III, 87 (1968), 546-604. | DOI | Zbl

[BV1] Berline N., Vergne M., Zéros d'un champ de vecteurs et classes caractéristiques équivalantes, Duke Math. J. 50 (1983), 539-549. | Zbl

[BV2] Berline N., Vergne M., A computation of the equivariant Index, Bull. Soc. Math. France 113 (1985), 305-345. | DOI | EuDML | Numdam | Zbl

[B1] Bismut J.-M., The Atiyah-Singer Theorems: a probabilistic approach I, J. Funct. Anal. 57 (1984), 56-99. | DOI | Zbl

[B2] Bismut J.-M., Index Theorem and equivariant cohomology on the loop space, Comm. Math. Phys. 98 (1985), 213-237. | DOI | Zbl

[B3] Bismut J.-M., The Atiyah-Singer Theorem for families of Dirac operators: two heat equation proofs, Invent. Math. 83 (1986), 91-151. | DOI | EuDML | Zbl

[B4] Bismut J. M., Localization formulas, superconnections and the Index Theorem for families, Comm. Math. Phys. 103 (1986), 127-166. | DOI | Zbl

[B5] Bismut J. M., Demailly's asymptotic Morse inequalities: a heat equation proof, J. Funct. Anal. 72 (1987), 263-278. | DOI | Zbl

[Bo] Bott R., Vector fields and characteristic numbers, Mich. Math. Journal 14 (1967), 231-244. | DOI | Zbl

[DH] Duistermaat J. J., Heckman G., On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982), 259-268 | DOI | EuDML | Zbl

Duistermaat J. J., Heckman G., On the variation in the cohomology of the symplectic form of the reduced phase space, Addendum, 72 (1983), 153-158. | EuDML | Zbl

[De] Demailly J. P., Champs magnétiques et inégalités de Morse pour la d ' ' cohomologie, Ann. Inst. Fourier 35 (4) (1985), 189-229. | DOI | EuDML | Numdam | Zbl

[G1] Getzler E., Pseudodifferential operators on supermanifolds and the Atiyah-Singer Index Theorem, Comm. Math. Phys. 92 (1983), 163-178. | DOI | Zbl

[G2] Getzler E., A short proof of the Atiyah-Singer Index Theorem, Topology 25 (1986), 111-117. | DOI | Zbl

[Gi] Gilkey P., Curvature and the eigenvalues of the Laplacian, Adv. in Math. 10 (1973), 344-382. | DOI | Zbl

[L] Lévy P., Wiener's random functions and other Laplacian random functions, Proc. Second Berkeley Symp. on Math. Stat. and Prob., J. Neyman ed., Univ. of Calif. Press, Berkeley 1951, p.171-187. | Zbl

[MKS] Mckean H., Singer I. M., Curvature and the eigenvalues of the Laplacian, J. Diff. Geom. 1 (1967), 43-69. | DOI | Zbl